Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some weakly compact operators between Banach lattices do not factor through reflexive Banach lattices


Author: Michel Talagrand
Journal: Proc. Amer. Math. Soc. 96 (1986), 95-102
MSC: Primary 47B05; Secondary 46B30, 47B55
DOI: https://doi.org/10.1090/S0002-9939-1986-0813819-2
MathSciNet review: 813819
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an example proving the claim of the title.


References [Enhancements On Off] (What's this?)

  • [1] C. D. Aliprantis and O. Burkinshaw, Factoring compact and weakly compact operators through reflexive Banach lattices, Trans. Amer. Math. Soc. 283 (1984), 369-381. MR 735429 (85e:47025)
  • [2] W. J. Davis, T. Figiel, W. B. Johnson and A. Pelczynski, Factoring weakly compact operators, J. Funct. Anal. 17 (1974), 311-327. MR 0355536 (50:8010)
  • [3] J. Lindenstrauss and L. Tzafriri, Classical Banach spaces. II, Springer-Verlag, New York, 1979. MR 540367 (81c:46001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B05, 46B30, 47B55

Retrieve articles in all journals with MSC: 47B05, 46B30, 47B55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0813819-2
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society